has this ever happened to anyone else??? Possible trigger
avatar
jselleck posted:
Hi, as most of you know I have degenerative disc disease as well as Bipolar. For some strange reason when ever I take my pain meds (hydrocodine 5-325mg) and any of my bipolar meds (clonapin .5mg or oxycarbaminzapine 1500 mg) at the same time I get really really dizzy like falling down drunk dizzy. I don't drink, haven't in over 12 years ever since the guy I was dating at the time got me really tipsy and I sooo did not like that feeling. Has anyone else had an experience like this with any meds??? I know I'm probably like the only one who has these conditions on the board, but would really appreciate any advice/insight. Both my back doctor and my psychologist are aware of these side effects. Hope someone can help. Thanks in advance. Hope everyone has a great day and a fantastic week-end.

J
Reply
 
avatar
bj1208 responded:
hi J -

I get that sometimes if I take one of my oxycodones and a xanyx together so I stopped doing that as they both melted at same time going thru my system.

you can look or know which of your meds have a hard shell outside (usually long acting meds) and those that are more of an aspirin type shell (where you can cut easily) those will tend to go thru system sooner.

I just learned to not take them at the same time - but 30 minutes apart etc.

hope this helps
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
trs1960 responded:
Klonopin is an old school sedative and along with Norco should make most people drowsy.
 
avatar
jselleck replied to bj1208's response:
Thanks Joy!!! And everyone else. I usually take my oxycarbazine at least half an hr after my pain med, but still have problems sometimes, especially if I do this before going to my church on Sundays. I don't know what it is about that building, but if I've taken those two meds before attending I have bad reactions. Crazy, right??? But that's what happens. Hope I don't have to stop taking one or the other before going. Thanks guys. Have a nice week-end everyone and thanks for answering.

J
 
avatar
bj1208 replied to jselleck's response:
Hi J -

Another thought would be to take one - eat a piece of toast then take the other - the food will help coat the stomach and should help with interactions of the meds.
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
jselleck replied to bj1208's response:
Thanks, I usually take my meds right before I eat, but maybe spliting them up and taking some before eating and the rest after, may help. Will try that.